MAUDE Adverse Event Report: UNOMEDICAL A/S MIO; INSULIN PUMP INFUSION SET

UNOMEDICAL A/S MIO; INSULIN PUMP INFUSION SET
Model Number MMT-941600
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Death (1802); Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 05/24/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
The stated many set changes during 3-4 days may indicate patient having problems with either the infusion sets or having pump problems (i.E.The constant pump alarms resulted in the patient having removed his pump).Data does not allow making proper assessment of causal relationship between pump/dka and/or infusion set/dka.
 
Event or Problem Description
(b)(4).(b)(6).A widow reports to medtronic helpline that her husband passed away on (b)(6) 2018 after being admitted to hospital on (b)(6) 2018 with diabetic ketoacidosis (dka).Reportedly, physicians state cause of death as severe dka.It is reported that blood glucose (bg) had been high for the previous couple of days.A roommate informed that the pump was constantly alarming so the patient therefore removed the pump.It is reported that the patient for 3-4 days performed multiple daily (site/set) changes.No further information is available or expected.

Brand Name
MIO
Common Device Name
INSULIN PUMP INFUSION SET
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3, osted
lejre, 4320
DA  4320
MDR Report Key7662262
Report Number3003442380-2018-00028
Device Sequence Number14082071
Product Code FPA
UDI-Device Identifier05705244007338
UDI-Public05705244007338
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-941600
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2018
Initial Report FDA Received Date07/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Hospitalization;